American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 178 found      Go to page: 1 2 3 4 > >>

[1] Tsao-Hsien Chen and Masoud Kamgarpour. Preservation of depth in the local geometric Langlands correspondence. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ben Cox. On the universal central extension of hyperelliptic current algebras. Proc. Amer. Math. Soc. 144 (2016) 2825-2835.
Abstract, references, and article information   
View Article: PDF

[3] Deniz Kus and R. Venkatesh. Twisted Demazure modules, fusion product decomposition and twisted $Q$-systems. Represent. Theory 20 (2016) 94-127.
Abstract, references, and article information   
View Article: PDF

[4] Sachin Gautam and Valerio Toledano Laredo. Yangians, quantum loop algebras, and abelian difference equations. J. Amer. Math. Soc. 29 (2016) 775-824.
Abstract, references, and article information   
View Article: PDF

[5] Swarnava Mukhopadhyay. Rank-level duality of conformal blocks for odd orthogonal Lie algebras in genus $0$. Trans. Amer. Math. Soc. 368 (2016) 6741-6778.
Abstract, references, and article information   
View Article: PDF

[6] Susumu Ariki and Euiyong Park. Representation type of finite quiver Hecke algebras of type $D^{(2)}_{\ell+1}$. Trans. Amer. Math. Soc. 368 (2016) 3211-3242.
Abstract, references, and article information   
View Article: PDF

[7] V. Futorny, J. T. Hartwig and E. A. Wilson. Quantum affine modules for non-twisted Affine Kac-Moody algebras. Proc. Amer. Math. Soc. 143 (2015) 5159-5171.
Abstract, references, and article information   
View Article: PDF

[8] Walter Freyn. Orthogonal symmetric affine Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 7133-7159.
Abstract, references, and article information   
View Article: PDF

[9] Henry H. Kim, Kyu-Hwan Lee and Yichao Zhang. Weakly holomorphic modular forms and rank two hyperbolic Kac-Moody algebras. Trans. Amer. Math. Soc. 367 (2015) 8843-8860.
Abstract, references, and article information   
View Article: PDF

[10] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc. 367 (2015) 4111-4156.
Abstract, references, and article information   
View Article: PDF

[11] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc. 368 (2016) 2019-2038.
Abstract, references, and article information   
View Article: PDF

[12] Tomoyuki Arakawa. Two-sided BGG resolutions of admissible representations. Represent. Theory 18 (2014) 183-222.
Abstract, references, and article information   
View Article: PDF

[13] Kyu-Hwan Lee and Yichao Zhang. Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems. Trans. Amer. Math. Soc. 367 (2015) 597-625. MR 3271271.
Abstract, references, and article information   
View Article: PDF

[14] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[15] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information   
View Article: PDF

[16] Kailash C. Misra and Evan A. Wilson. Tensor product decomposition of $\widehat{\mathfrak{sl}}(n)$ modules and identities. Contemporary Mathematics 627 (2014) 131-144.
Book volume table of contents   
View Article: PDF

[17] Lisa Carbone, Walter Freyn and Kyu-Hwan Lee. Dimensions of imaginary root spaces of hyperbolic Kac--Moody algebras. Contemporary Mathematics 623 (2014) 23-40.
Book volume table of contents   
View Article: PDF

[18] Alyssa M. Armstrong and Kailash C. Misra. A note on $U_q(D_4^{(3)})$-Demazure crystals. Contemporary Mathematics 623 (2014) 13-22.
Book volume table of contents   
View Article: PDF

[19] Dražen Adamović. A classification of irreducible Wakimoto modules for the affine Lie algebra $A_1 ^{(1)}$. Contemporary Mathematics 623 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[20] Naihuan Jing and Chongbin Xu. Toroidal Lie superalgebras and free field representations. Contemporary Mathematics 623 (2014) 135-153.
Book volume table of contents   
View Article: PDF

[21] Toshiki Nakashima. Decorated geometric crystals and polyhedral realizations of type $D_n$. Contemporary Mathematics 623 (2014) 227-242.
Book volume table of contents   
View Article: PDF

[22] Philippe Gille and Arturo Pianzola. Torsors, reductive group schemes and extended affine Lie algebras. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[23] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF

[24] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[25] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[26] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[27] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[28] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[29] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[30] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 178 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia